Strange Period

3 Replies
Kellie - November 7

i'm on the pill but this month my period was weird. spotted light brown for about 4 days before i started and am still spotting light brown when i wipe...about three days after my period ended. i never spot...this is really strange and i've also gotten sick a few times today and yesterday - and have been getting headaches and hungry often. is it possible for me to be pg? please help!!

 

please - November 7

please answer!!!!!

 

K - November 7

I would take a test if I were you. Good Luck

 

to kellie - November 7

i agree take a test to at least put your mind at ease. and also how long have you been on bc, and have you taken any meds lately that could decrese the effectivness of the bc? keep us posted.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?